# SDR DHL2005781516

- Difficulty date: February 11, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK,  LT L/E SKIN DENTED 15 INCH I/B OF NR 4 SLAT I/B TRACK.  CUT OUT DAMAGED AREA AT LT WING L/E SKIN I/B NR 4 SLAT,  I/B TRACK DIM.3/4 BY 3/4 IAW B727 SRM 57-30-4 FIG.1.  FABRICATED DOUBLER REPAIR MAT'L 2024 T3 .050 PO 9001873 DIM 3 1/4 BY 3 3/4 IAW B727 SRM  57-30-2 FIG 3 AND 57-30-1 FIG 1.  TREATED, ALODINE AND PRIMED IAW B727 SRM 51-10-.  INSTALLED REPAIR DOUBLER AT LT WING L/E SKIN I/B OF NR 4 SLAT I/B TRACK IAW B727 SRM 51-30-2.
